MAUDE Adverse Event Report: PERIFIX®; EPIDURAL ANESTHESIA KIT

PERIFIX®; EPIDURAL ANESTHESIA KIT
Model Number 332235
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reports that an obstetric patient was in labor when there was wetness noted on her back around the epidural dressing.The dressing was taken off to reveal that the catheter had "snapped", and was broken into two pieces.Patient was already pushing at this time, so the delivery continued and the baby was delivered without incident.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Further investigation of the complaint is not possible.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PERIFIX®
Common Device Name
EPIDURAL ANESTHESIA KIT
MDR Report Key11435119
Report Number2523676-2021-00056
Device Sequence Number14274556
Product Code OGE
UDI-Device Identifier04046964178566
UDI-Public04046964178566
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number332235
Device Catalogue Number332235
Device Lot Number0061749700
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date05/25/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1